November  2014, 13(6): 2693-2712. doi: 10.3934/cpaa.2014.13.2693

Asymptotic behavior of Kolmogorov systems with predator-prey type in random environment

1. 

Department of Mathematics, Mechanics and Informatics, Hanoi National University, 334 Nguyen Trai, Thanh Xuan, Hanoi, Vietnam

2. 

Department of Mathematics, Wayne State University, Detroit, MI 48202, United States

Received  October 2013 Revised  March 2014 Published  July 2014

The paper is concerned with the asymptotic behavior of two species population whose densities are described by Kolmogorov systems of predator-prey type in random environment. We study the omega-limit set and find conditions ensuring the existence and attractivity of a stationary density. Some applications to the predator-prey model with Beddington-DeAngelis functional response are considered to illustrate our results.
Citation: Nguyen Huu Du, Nguyen Hai Dang. Asymptotic behavior of Kolmogorov systems with predator-prey type in random environment. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2693-2712. doi: 10.3934/cpaa.2014.13.2693
References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin, Heidelberg, New York, 1998. doi: 10.1007/978-3-662-12878-7.

[2]

P. Auger, N. H. Du and N. T. Hieu, Evolution of Lotka-Volterra predator-prey systems under telegraph noise, Math. Biosci. Eng., 6 (2009), 683-700. doi: 10.3934/mbe.2009.6.683.

[3]

A. D. Bazykin, Nonlinear Dynamics of Interacting Populations, World Scientific, Singapore, 1998. doi: 10.1142/9789812798725.

[4]

A. Bobrowski, T. Lipniacki, K. Pichor and R. Rudnicki, Asymptotic behavior of distributions of mRNA and protein levels in a model of stochastic gene expression, J. Math. Anal. Appl., 333 (2007), 753-769. doi: 10.1016/j.jmaa.2006.11.043.

[5]

Z. Brzeniak, M. Capifiski and F. Flandoli, Pathwise global attractors for stationary random dynamical systems, Probab. Theory Relat. Fields, 95 (1993), 87-102 doi: 10.1007/BF01197339.

[6]

N. H. Dang, N. H. Du and T. V. Ton, Asymptotic behavior of predator-prey systems perturbed by white noise, Acta Appl. Math., 115 (2011), 351-370. doi: 10.1007/s10440-011-9628-4.

[7]

N. H. Du and N. H. Dang, Dynamics of Kolmogorov systems of competitive type under the telegraph noise, J. Differential Equations, 250 (2011), 386-409. doi: 10.1016/j.jde.2010.08.023.

[8]

N. H. Du, R. Kon, K. Sato and Y. Takeuchi, Dynamical behavior of Lotka - Volterra competition systems: Non autonomous bistable case and the effect of telegraph noise, J. Comput. Appl. Math, 170 (2004), 399-422. doi: 10.1016/j.cam.2004.02.001.

[9]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[10]

I. I Gihman and A. V. Skorohod, The Theory of Stochastic Processes, Springer-Verlag, Berlin, Heidelberg, New York, 1979.

[11]

T. W. Hwang, Global analysis of the predator-prey system with Beddington DeAngelis functional response, J. Math. Anal. Appl., 281 (2003), 395-401.

[12]

T. W. Hwang, Uniqueness of limit cycles of the predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl., 290 (2004), 113-122. doi: 10.1016/j.jmaa.2003.09.073.

[13]

C. Ji and D. Jiang, Dynamics of a stochastic density dependent predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl., 381 (2011), 441-453. doi: 10.1016/j.jmaa.2011.02.037.

[14]

C. Ji, D. Jiang and N. Shi, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation, J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.

[15]

Q. Luo and X. Mao, Stochastic population dynamics under regime switching, J. Math. Anal. Appl., 334 (2007), 69-84 . doi: 10.1016/j.jmaa.2006.12.032.

[16]

Q. Luo and X. Mao, Stochastic population dynamics under regime switching. II, J. Math. Anal. Appl., 355 (2009), 577-593. doi: 10.1016/j.jmaa.2009.02.010.

[17]

X. Mao, Attraction, stability and boundedness for stochastic differential delay equations, Nonlinear Analysis: Theory, Methods and Applications, 47 (2001), 4795-4806. doi: 10.1016/S0362-546X(01)00591-0.

[18]

X. Mao, S. Sabanis and E. Renshaw, Asymptotic behaviour of the stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287 (2003), 141-156. doi: 10.1016/S0022-247X(03)00539-0.

[19]

L. Michael, Conservative Markov processes on a topological space, Israel J. Math., 8 (1970), 165-186.

[20]

J. D. Murray, Mathematical Biology, Springer-Verlag, Berlin, Heidelberg, 2002. doi: 10.1007/b98869.

[21]

K. Pichór and R. Rudnicki, Continuous Markov semigroups and stability of transport equations, J. Math. Anal. Appl., 249 (2000), 668-685. doi: 10.1006/jmaa.2000.6968.

[22]

R. Rudnicki, K. Pichór and M. Tyran-Kaminska, Markov semigroups and their applications, in Dynamics of Dissipation (P. Garbaczewski and R. Olkiewicz Eds), Lecture Note in Physics, Vol 587, Springer, Berlin, 2002, 215-238.

[23]

Y. Takeuchi, N. H. Du, N. T. Hieu and K. Sato, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323 (2006), 938-957. doi: 10.1016/j.jmaa.2005.11.009.

[24]

C. Yuan and X. Mao, Attraction and stochastic asymptotic stability and boundedness of stochastic functional differential equations with respect to semimartingales, Stochastic Analysis and Applications, 24 (2006), 1169-1184. doi: 10.1080/07362990600958937.

[25]

C. Zhu and G. Yin, On competitive Lotka-Volterra model in random environments, Journal of Mathematical Analysis and Applications, 357 (2009), 154-170. doi: 10.1016/j.jmaa.2009.03.066.

show all references

References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin, Heidelberg, New York, 1998. doi: 10.1007/978-3-662-12878-7.

[2]

P. Auger, N. H. Du and N. T. Hieu, Evolution of Lotka-Volterra predator-prey systems under telegraph noise, Math. Biosci. Eng., 6 (2009), 683-700. doi: 10.3934/mbe.2009.6.683.

[3]

A. D. Bazykin, Nonlinear Dynamics of Interacting Populations, World Scientific, Singapore, 1998. doi: 10.1142/9789812798725.

[4]

A. Bobrowski, T. Lipniacki, K. Pichor and R. Rudnicki, Asymptotic behavior of distributions of mRNA and protein levels in a model of stochastic gene expression, J. Math. Anal. Appl., 333 (2007), 753-769. doi: 10.1016/j.jmaa.2006.11.043.

[5]

Z. Brzeniak, M. Capifiski and F. Flandoli, Pathwise global attractors for stationary random dynamical systems, Probab. Theory Relat. Fields, 95 (1993), 87-102 doi: 10.1007/BF01197339.

[6]

N. H. Dang, N. H. Du and T. V. Ton, Asymptotic behavior of predator-prey systems perturbed by white noise, Acta Appl. Math., 115 (2011), 351-370. doi: 10.1007/s10440-011-9628-4.

[7]

N. H. Du and N. H. Dang, Dynamics of Kolmogorov systems of competitive type under the telegraph noise, J. Differential Equations, 250 (2011), 386-409. doi: 10.1016/j.jde.2010.08.023.

[8]

N. H. Du, R. Kon, K. Sato and Y. Takeuchi, Dynamical behavior of Lotka - Volterra competition systems: Non autonomous bistable case and the effect of telegraph noise, J. Comput. Appl. Math, 170 (2004), 399-422. doi: 10.1016/j.cam.2004.02.001.

[9]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[10]

I. I Gihman and A. V. Skorohod, The Theory of Stochastic Processes, Springer-Verlag, Berlin, Heidelberg, New York, 1979.

[11]

T. W. Hwang, Global analysis of the predator-prey system with Beddington DeAngelis functional response, J. Math. Anal. Appl., 281 (2003), 395-401.

[12]

T. W. Hwang, Uniqueness of limit cycles of the predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl., 290 (2004), 113-122. doi: 10.1016/j.jmaa.2003.09.073.

[13]

C. Ji and D. Jiang, Dynamics of a stochastic density dependent predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl., 381 (2011), 441-453. doi: 10.1016/j.jmaa.2011.02.037.

[14]

C. Ji, D. Jiang and N. Shi, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation, J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.

[15]

Q. Luo and X. Mao, Stochastic population dynamics under regime switching, J. Math. Anal. Appl., 334 (2007), 69-84 . doi: 10.1016/j.jmaa.2006.12.032.

[16]

Q. Luo and X. Mao, Stochastic population dynamics under regime switching. II, J. Math. Anal. Appl., 355 (2009), 577-593. doi: 10.1016/j.jmaa.2009.02.010.

[17]

X. Mao, Attraction, stability and boundedness for stochastic differential delay equations, Nonlinear Analysis: Theory, Methods and Applications, 47 (2001), 4795-4806. doi: 10.1016/S0362-546X(01)00591-0.

[18]

X. Mao, S. Sabanis and E. Renshaw, Asymptotic behaviour of the stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287 (2003), 141-156. doi: 10.1016/S0022-247X(03)00539-0.

[19]

L. Michael, Conservative Markov processes on a topological space, Israel J. Math., 8 (1970), 165-186.

[20]

J. D. Murray, Mathematical Biology, Springer-Verlag, Berlin, Heidelberg, 2002. doi: 10.1007/b98869.

[21]

K. Pichór and R. Rudnicki, Continuous Markov semigroups and stability of transport equations, J. Math. Anal. Appl., 249 (2000), 668-685. doi: 10.1006/jmaa.2000.6968.

[22]

R. Rudnicki, K. Pichór and M. Tyran-Kaminska, Markov semigroups and their applications, in Dynamics of Dissipation (P. Garbaczewski and R. Olkiewicz Eds), Lecture Note in Physics, Vol 587, Springer, Berlin, 2002, 215-238.

[23]

Y. Takeuchi, N. H. Du, N. T. Hieu and K. Sato, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323 (2006), 938-957. doi: 10.1016/j.jmaa.2005.11.009.

[24]

C. Yuan and X. Mao, Attraction and stochastic asymptotic stability and boundedness of stochastic functional differential equations with respect to semimartingales, Stochastic Analysis and Applications, 24 (2006), 1169-1184. doi: 10.1080/07362990600958937.

[25]

C. Zhu and G. Yin, On competitive Lotka-Volterra model in random environments, Journal of Mathematical Analysis and Applications, 357 (2009), 154-170. doi: 10.1016/j.jmaa.2009.03.066.

[1]

P. Auger, N. H. Du, N. T. Hieu. Evolution of Lotka-Volterra predator-prey systems under telegraph noise. Mathematical Biosciences & Engineering, 2009, 6 (4) : 683-700. doi: 10.3934/mbe.2009.6.683

[2]

Xiaoling Zou, Dejun Fan, Ke Wang. Stationary distribution and stochastic Hopf bifurcation for a predator-prey system with noises. Discrete and Continuous Dynamical Systems - B, 2013, 18 (5) : 1507-1519. doi: 10.3934/dcdsb.2013.18.1507

[3]

Li Zu, Daqing Jiang, Donal O'Regan. Persistence and stationary distribution of a stochastic predator-prey model under regime switching. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2881-2897. doi: 10.3934/dcds.2017124

[4]

Hongxiao Hu, Liguang Xu, Kai Wang. A comparison of deterministic and stochastic predator-prey models with disease in the predator. Discrete and Continuous Dynamical Systems - B, 2019, 24 (6) : 2837-2863. doi: 10.3934/dcdsb.2018289

[5]

Henri Berestycki, Alessandro Zilio. Predator-prey models with competition, Part Ⅲ: Classification of stationary solutions. Discrete and Continuous Dynamical Systems, 2019, 39 (12) : 7141-7162. doi: 10.3934/dcds.2019299

[6]

Fei Xu, Ross Cressman, Vlastimil Křivan. Evolution of mobility in predator-prey systems. Discrete and Continuous Dynamical Systems - B, 2014, 19 (10) : 3397-3432. doi: 10.3934/dcdsb.2014.19.3397

[7]

Christian Kuehn, Thilo Gross. Nonlocal generalized models of predator-prey systems. Discrete and Continuous Dynamical Systems - B, 2013, 18 (3) : 693-720. doi: 10.3934/dcdsb.2013.18.693

[8]

Guanqi Liu, Yuwen Wang. Stochastic spatiotemporal diffusive predator-prey systems. Communications on Pure and Applied Analysis, 2018, 17 (1) : 67-84. doi: 10.3934/cpaa.2018005

[9]

Shanshan Chen, Jianshe Yu. Stability and bifurcation on predator-prey systems with nonlocal prey competition. Discrete and Continuous Dynamical Systems, 2018, 38 (1) : 43-62. doi: 10.3934/dcds.2018002

[10]

Bing Zeng, Shengfu Deng, Pei Yu. Bogdanov-Takens bifurcation in predator-prey systems. Discrete and Continuous Dynamical Systems - S, 2020, 13 (11) : 3253-3269. doi: 10.3934/dcdss.2020130

[11]

Xiang-Sheng Wang, Haiyan Wang, Jianhong Wu. Traveling waves of diffusive predator-prey systems: Disease outbreak propagation. Discrete and Continuous Dynamical Systems, 2012, 32 (9) : 3303-3324. doi: 10.3934/dcds.2012.32.3303

[12]

Patrick D. Leenheer, David Angeli, Eduardo D. Sontag. On Predator-Prey Systems and Small-Gain Theorems. Mathematical Biosciences & Engineering, 2005, 2 (1) : 25-42. doi: 10.3934/mbe.2005.2.25

[13]

Jinfeng Wang, Sainan Wu, Junping Shi. Pattern formation in diffusive predator-prey systems with predator-taxis and prey-taxis. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1273-1289. doi: 10.3934/dcdsb.2020162

[14]

Kimun Ryu, Wonlyul Ko. On dynamics and stationary pattern formations of a diffusive predator-prey system with hunting cooperation. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022015

[15]

Shanshan Chen, Junping Shi, Junjie Wei. The effect of delay on a diffusive predator-prey system with Holling Type-II predator functional response. Communications on Pure and Applied Analysis, 2013, 12 (1) : 481-501. doi: 10.3934/cpaa.2013.12.481

[16]

Ming Liu, Dongpo Hu, Fanwei Meng. Stability and bifurcation analysis in a delay-induced predator-prey model with Michaelis-Menten type predator harvesting. Discrete and Continuous Dynamical Systems - S, 2021, 14 (9) : 3197-3222. doi: 10.3934/dcdss.2020259

[17]

Peter A. Braza. Predator-Prey Dynamics with Disease in the Prey. Mathematical Biosciences & Engineering, 2005, 2 (4) : 703-717. doi: 10.3934/mbe.2005.2.703

[18]

Ke Wang, Qi Wang, Feng Yu. Stationary and time-periodic patterns of two-predator and one-prey systems with prey-taxis. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 505-543. doi: 10.3934/dcds.2017021

[19]

Zhifu Xie. Turing instability in a coupled predator-prey model with different Holling type functional responses. Discrete and Continuous Dynamical Systems - S, 2011, 4 (6) : 1621-1628. doi: 10.3934/dcdss.2011.4.1621

[20]

Kexin Wang. Influence of feedback controls on the global stability of a stochastic predator-prey model with Holling type Ⅱ response and infinite delays. Discrete and Continuous Dynamical Systems - B, 2020, 25 (5) : 1699-1714. doi: 10.3934/dcdsb.2019247

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (153)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]